# SDR SWAA2021092822509

- Difficulty date: September 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT HAND OVER WING INTERIOR EMERGENCY EXIT LIGHTS INOP. ; / [01] UPON FURTHER INVESTIGATION; FOR FUSE F1 BLOWN. REMOVED AND REPLACED FUSE PER AMM 33-51-06-960-804. OPS CHECK GOOD.; [02] VERIFIED REPLACEMENT OF FUSE F1. REMOVED AND REPLACED FUSE PER AMM 33-51-06-960-804. EMERGENCY LIGHTS AT R/H OWE OPS CHECK GOOD
